Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Connectivity and other invariants of generalized products of graphs

Autor
López, S.C.; Muntaner-Batle, F.A.
Tipus d'activitat
Article en revista
Revista
Acta mathematica hungarica
Data de publicació
2015-02-24
Volum
145
Número
2
Pàgina inicial
283
Pàgina final
303
DOI
https://doi.org/10.1007/s10474-015-0487-8 Obrir en finestra nova
Projecte finançador
2009SGR1387
Optimización y problemas extremales en teoria de grafos y combinatoria. Aplicacions a les redes de comunicación
Repositori
http://hdl.handle.net/2117/81804 Obrir en finestra nova
URL
http://link.springer.com/article/10.1007%2Fs10474-015-0487-8 Obrir en finestra nova
Resum
Figueroa-Centeno et al. [4] introduced the following product of digraphs let D be a digraph and let G be a family of digraphs such that V (F) = V for every F¿G. Consider any function h:E(D)¿G. Then the product D¿hG is the digraph with vertex set V(D)×V and ((a,x),(b,y))¿E(D¿hG) if and only if (a,b)¿E(D) and (x,y)¿E(h(a,b)). In this paper, we deal with the undirected version of the ¿h-product, which is a generalization of the classical direct product of graphs and, motivated by the ¿h-p...
Citació
López, S.C., Muntaner-Batle, F.A. Connectivity and other invariants of generalized products of graphs. "Acta mathematica hungarica", 24 Febrer 2015, vol. 145, núm. 2, p. 283-303.
Paraules clau
connectivity, direct product, lexicographic product, ¿h, ¿h-product
Grup de recerca
COMBGRAPH - Combinatòria, Teoria de Grafs i Aplicacions

Participants

Arxius